Minkyu Kwak (α) ph.d.

   [Major - Partial Differential Equation]

 

    Department of Mathematics, Chonnam National University, 

   Yongbongdong, Bukgu, Kwangju, 500-757, Republic of Korea

     

     а ֱ ϱ 500-757

   (ڿ 1ȣ 405ȣ)

     e-mail: mkkwak@jnu.ac.kr

     phone: +82-62-530-3340

 

 

Academic Career

1979. 03 - 1983. 02

B.S

Seoul National University

1983. 03 - 1985. 02

M.S

Seoul National University

1986. 08 - 1991. 06

Ph. D

Unversity of Minnesota

1991. 07 - 1991. 08

T.A & R.A

University of Indiana Scientific Consultant

1991. 08 - 1993. 09

full-time lecturer

Chonnam National University

1993. 10 - 1995. 09

 assistant professor

Chonnam National University

1995. 10 - 1997. 09

 associate professor

Chonnam National University

1997. 10 - present

professor

Chonnam National University

Member of Korean Mathematical society, American Mathemarical Society

 

 Research Interests

          Partial Differential Equation, Ordinatry Differential Equation, Dynamical System

 

Current Interested  Area  

Global regularity problem of 3D Navier-Stokes equations (paper 18 and 19)

Existence Proof of Inertial Manifolds fo Navier-Stokes equations(paper 8, 9 and in preparation)

Asymptotic Behavior of Porous Medium Equations(paper 3, 4, and 17)

Asymptotic Behavior of Nonlinear Diffusion Equations including p-Laplacian equations (5, 6, 7 and 15)

 

 Major Publication

          Minkyu Kwak, Finite dimensional inertial forms for the 2D Navier-Stokes equations,
                Indiana Univ. Math. J. 41(1992) 927-981
          Minkyu Kwak. Finite-dimensional description of convective reaction-diffusion equations,
                J. Dynam. Differential Equations 4(1992), 515-543
          Jeongseon Baek, Hyung-Kwan Ju and Minkyu Kwak, Invariant manifolds and inertial forms for parabolic partial                differential equations, Indiana Unib. Math. J. 42(1993), 721-731

Minkyu Kwak, Fourier spanning dimension of attractors for two-dimensional Navier-Stokes equations, Nonlinear Anal. 25 (1995), 217-222

Minkyu Kwak and Kyong Yu, The asymptotic behavior of solutions of a semilinear parabolic equation, Discrete Conti. Dynam. Systems 2 (1996), 483-496

Minkyu Kwak, A porous media equation with absorption:1. Long time behaviour, J. Math. Anal. Appl. 223 (1998), 96-110

Minkyu Kwak, A porous media equation with absorption II. Uniqueness of the very singular solution, J. Math. Anal. Appl. 223 (1998), 111-125 

Minkyu Kwak, A semilinear heat equation with a singular initial data, Proc. Roy. Soc. Edinburgh Sec. A 128 (1998), 745-758 

Minkyu Kwak and Kyung Yu, Asymptotic Behaviour of Solutions of a Degenerate Parabolic Equation, Nonlinear Anal., TMA, (2001)  

Minkyu Kwak, Jeong-Seon Baek, and Kyung Yu, Uniqueness of the very singular solution of a degenerate parabolic equation, Nonlinear Anal. TMA, (2001)  

Minkyu Kwak and Z.P. Fang, A finite dimensional property of a parabolic partial differential equation, I. Dynamics and Diff., (2005)

Minkyu Kwak and Z.P. Fang, Negatively bounded solutions for a parabolic partial differential equation, Bull. K.M.S., (2005) 

Minkyu Kwak and S. Choi, Self-similar solutions of a semilinear heat equation, Taiwanese J. Math., (2004)

Minkyu Kwak and etc, A Variational Theory in circular arch, Trends in Math., (2005) 

Minkyu Kwak and etc., Equilibrium states of elastic circular arch with clamped buckling, International Jour. of Information and System Sciences, (2006)

Minkyu Kwak and etc., The dimension of attractor of the 2D g-Navier-Stokes equations, J.MAA,  (2006)

Minkyu Kwak and etc, A Nonlinear Liouville theorem in the upper half plane, Jour. of KSIAM, (2006)

Minkyu Kwak and etc., Complete classification of shape functions of self-similar solutions, J.MAA, (2007)

Minkyu Kwak and etc., The process of the development of Hypoxia in an abnormal blood flow II, Jour. of KSIAM, (2007)

Minkyu Kwak and etc., A very singular solution for the slow diffusion equation with nonlinear convection, J.MAA, (2008)

Minkyu Kwak, A global existence proof of Navier-Stokes equations in 3D periodic thin domain, preprint, (2008)

Minkyu Kwak, A global existence theory of 3D Navier-Stokes equations, preprint, (2008)